# SDR AALA201711089026

- Difficulty date: November 5, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 6,562 hours, 2,645 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG23955
- Condition: Frayed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE IS FRAYED AT THE AFT GIRT BAR MOUNT.  REMOVED AND REPLACED THE SLIDE IAW 25-94-11.  AIRCRAFT WAS GROUNDED.
